# SDR 96UAL900367

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AND AISLE EMERGENCY ESCAPE LIGHTS OPERATION INTERMITTENT.  REPLACED BATTERY PACKS M10817 AND M10818, OPERATION CHECKS NORMAL.
